I am just wondering if there is anyone else out there with bipolar that suffers from intense irrational anger over the most stupid things when they start going down? This happens to me everytime, I always thought it was just me being a pain, but now I'm starting to wonder if this can be a part of the bipolar or not?
Well I know for myself (I have schizoaffective with the bipolar aspect) and a lot of people with bipolar an "agitated mixed state" is very common, that is the speeded up quality of mania but the feelings of depression to go along with it. I had a lot of problems with this before recovery and I've had to help people understand it themselves. Of course people can get angry too. But there is a difference between anger and an agitated mixed state. Speak to your psychiatrist about it. With the standard medications I took, Lamictal was the most effective at controlling this and rapid cycling as well. There should be a way to get a better handle on it.
I've been having what I'm starting to think of as "rage issues" for a while now. The doctor is inclined to believe that they are either related to bipolar or to an untreated head injury I had. I don't know what to believe, but find it hard to swallow that this could start happening three years AFTER the accident. I have been stuck having repeated mixed states for months now and that doesn't help. So, I would suspect that it may be more than one thing with me and that could be true for you as well. Might need a little short-term help if if it's determined that it isn't related to any disorder.
If you are on meds, perhaps they are disagreeing with you. Ironically, many had the same potential side effect as what you are using them to help control. You could examine that. Talk to your psychiatrist and/or therapist and see what they have to say. I would especially recommend a psychologist if you don't have a lot of time for your psychiatrist - or they don't have a lot of time for you. The treatment model has changed a great deal in the U.S. I don't know how it is there, but my shrink is not even in regular contact with my therapist. Good luck with this and if you find something that works, please let us know.
From my awareness of a TBI and people I know with one as well, the effects of it can often be confused for something psychiatric. That doesn't mean you don't have bipolar as well but the treatment for a TBI is somewhat different. If your psychiatrist believes that may have happenned to you I'd suggest you have them refer to a neurologist for an evaluation and specific rehabilitation.
OH YEAH!!! ALL I feel is anger ALL the time... and over what? gender roles. I hate that I have to cook dinner and do the dishes after. I hate that I have to do his laundry, too. I hate that he won't make a jug of juice after emptying it. I hate that I have to dust, vacuum, NAME IT!! What else to I get mad about? Stupid people!! People who have an idea stuck in their head and don't want to listen to the other side, or just won't. People who pull out into an intersection and block traffic, especially for pedestrians, like myself (I don't drive but I do know how to follow the rules of the road). I could go on forever, but I'll stop.
But yeah, intense irrational anger describes me to a T... and without my meds it turns into violence. Who would've thought that little me was so strong? lol... not a good way to find out. At least I went to my DR right away. I haven't found my perfect cocktail yet, but I'm not giving up... they say I'll be normal one day... just waiting...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.